# SDR AALA20131122007

- Difficulty date: November 22, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 48,592 hours, 5,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS & AISLE SECTION EMERGENCY LIGHTS AROUND LT NR 2 DOOR INOPERATIVE.  REPLACED BATTERY PACK M33099 AT LT NR 2 DOOR.  OPERATIONS CHECKED NORMAL.
